# SDR DHL9780766C

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXT FUS H/S AREA LWR FIX FAIRING AFT END IS CRACKED, FS 1890 DOT 314.  CUT OUT DAMAGED AREA OF SKIN AND FABRICATED REPAIR DOUBLER FROM 032 301 1/2H 55 IAW DWG NR MMC D85350-3.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED REPAIR DOUBLER IAW DWG NR MMC D85350-3.  REPAIR DOUBLER 6.5 BY 15.3
